An Extension of the Cartan Nochka- Second Main Theorem for Hypersurfaces - Université de Bretagne Occidentale Access content directly
Journal Articles Interntl. J. Math. Year : 2011

An Extension of the Cartan Nochka- Second Main Theorem for Hypersurfaces

Abstract

In 1983, Nochka proved a conjecture of Cartan on defects of holomorphic curves in CP^n relative to a possibly degenerate set of hyperplanes. In this paper, we generalize the Nochka's theorem to the case of curves in a complex projective variety intersecting hypersurfaces in subgeneral position.
Fichier principal
Vignette du fichier
DethloffTanThai.pdf (216.01 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00439630 , version 1 (08-12-2009)

Identifiers

  • HAL Id : hal-00439630 , version 1

Cite

Gerd Dethloff, Tan Tran Van, Thai Do Duc. An Extension of the Cartan Nochka- Second Main Theorem for Hypersurfaces. Interntl. J. Math., 2011, 22 (6), pp.863-885. ⟨hal-00439630⟩
181 View
752 Download

Share

Gmail Mastodon Facebook X LinkedIn More